# SDR ASA0440328

- Difficulty date: December 14, 2004
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 6936656U9
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - INTERCOSTAL ANGLE IS CRACKED.  REPLACED PER SRM.  (M)
